# SDR J7SA2024050200396

- Difficulty date: April 11, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 9,711 hours, 6,616 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0554
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START PROCEDURE FLAP FAIL CAS ILLUMINATED. FLAPS SHOWED YELLOW AND ZERO WITH FLAP HANDLE IN FLAP 1 POSITION. ATTEMPTED MULTIPLE RESETS WITH MAINTENANCE CONTROL AND COULD NOT CLEAR MESSAGE. REPLACED FCE 1 IAW EMB 505 AMM 27-03-01. PERFORMED RIGGING PROCEDURE OF THE FLAP SYSTEM. ALL OPS CHECKS GOOD. COMPLIED WITH ALL RII PROCEDURES.
